MathSciNet Relay Station
MathSciNet bibliographic data
MR1822224 82B10 (46L52)
Hebisch, W.; Olkiewicz, R.; Zegarlinski, B. On upper bound for the quantum entropy. Linear Algebra Appl. 329 (2001), no. 1-3, 89–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement